# SDR VNAA20250529008

- Difficulty date: April 18, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: MM67035552005
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2900 FH PERM REPAIR - TEMPORARY DISPOSITION FOR DENT DAMAGE TO INBD LOWER WING T/E SKIN BETWEEN WSTA14.500 AND WSTA50.000, RHS SUBJECT CONDITION  IS STRUCTURALLY ACCEPTABLE FOR 2900 FLIGHT HOURS FROM THE TIME OF INCORPORATION OF THIS REO. WITHIN 2900 FLIGHT HOURS, ACCOMPLISH A PERMANENT REPAIR AT DISCREPANT AREA IN ACCORDANCE WITH APPROVED PROCEDURES OR REPLACE PART.   PANEL, LOWER SHROUD INBD TRAILING EDGE N/P CC670-16201-4 WAS REPLACED PER CRJ900 SRM 51-42-21-001-001-A01, SRM 51-42-06-001-001-A01, SRM 51-42-22-001-001-A01 AND SRM 51-41-02-001-001-A01.
